Alert archive / Kansas / Special Weather Statements in 2021
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jul 10, 2021, 12:33 AM CDT for 5 counties in Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2021, 12:33 AM CDT (05:33 UTC)
- Expired
- Jul 10, 2021, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Goodland, KS
Counties Gove County, KS, Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 79 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 12:35 AM CDT | TSTM WND GST 67 | 6 Ese Gove, KS | KS MESONET SITE OVEK1 NEAR GOVE CITY MEASURED A 10-METER WIND GUST OF 67 MPH AT 11:35 PM MDT FRIDAY JULY 09 (0535 UTC SATURDAY JULY 10). PROBABLE WAKE LOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 2362 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
567
WWUS83 KGLD 100533
SPSGLD
Special Weather Statement
National Weather Service Goodland KS
1133 PM MDT Fri Jul 9 2021
COZ092-KSZ016-027>029-041-042-100615-
Cheyenne County CO-Wichita KS-Gove KS-Wallace KS-Greeley KS-
Graham KS-Logan KS-
1133 PM MDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO...WICHITA...WALLACE...LOGAN...GREELEY...GOVE
COUNTIES IN WEST CENTRAL KANSAS AND SOUTHWESTERN GRAHAM COUNTIES IN
NORTHWESTERN KANSAS UNTIL 1215 AM MDT/115 AM CDT/...
At 1133 PM MDT/1233 AM CDT/, thunderstorm outflow was located along a
line extending from 12 miles north of Pendennis to 10 miles northeast
of Hartman. Movement was northwest at 30 mph.
Winds in excess of 40 mph will be possible.
Locations impacted include...
Oakley, Leoti, Quinter, Sharon Springs, Tribune, Grainfield and
Grinnell.
This includes the following highways...
Interstate 70 in Kansas between mile markers 76 and 112.
Highway 385 between mile markers 136 and 139.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for east central Colorado...and west central Kansas.
LAT...LON 3860 10203 3862 10237 3907 10201 3912 10179
3913 10015 3922 10014 3922 10005 3913 10005
3911 10015 3870 10016 3870 10113 3841 10113
3826 10168 3826 10202
TIME...MOT...LOC 0533Z 143DEG 25KT 3882 10033 3824 10210
$$
JNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:33 AM CDT, 0 minutes earlier.
Area forecast discussion, Jul 10, 12:33 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1133 PM MDT Fri Jul 9 2021 .UPDATE... Issued at 706 PM MDT Fri Jul 9 2021 The Heat Advisory has been allowed to expire due to temperature gradually decreasing into the 90s. As showers and storms move across the area, temperatures will continue to cool. Storms are currently struggling to maintain strength as they move into/across the Tri-State area due to 50-55 kts of shear tearing them apart as they attempt to intensify. && .SHORT TERM...(This afternoon through Saturday Night) Issued at 309 PM MDT Fri Jul 9 2021 This afternoon, temperatures will peak in the upper 90's and low 100's across the area this afternoon with mostly sunny skies. Most of the area will see heat index values around 100 as dewpoints across the western half drop down into the 50's and 40's. However, the eastern half of the area (mainly from Trenton, NE to Leoti, KS and east) has had more moist air advecting into the area from the southeast. With this moisture advection, dewpoints have remained in the mid to upper 60's with a few 70's. This has slightly hampered temperatures from reaching the high that was originally forecasted, but has led to heat index values already reaching 100 to 105 by the early afternoon. This evening, thunderstorms are expected to move into the northwest portion of the area and then move southeast across the area. The thunderstorms are expected to initially form in Southern Wyoming and Northern Colorado before moving southeast along with a shortwave at 500mb. With decent SBCAPE and MLCAPE (>=2000 J/KG) ahead of the storms and effective shear greater than 35 knots, the storms may produce severe hail and wind gusts. Currently, the wind looks to be the greater threat for most of the area given the potential linear storm mode and CAPE values in excess of 2000 J/KG. However, the hail can not be overlooked as a few storms may be capable of producing hail around 2" in diameter. With all of this in mind, a severe thunderstorm watch has been issued for counties along the Nebraska border. After midnight, the storms are expected to exit the region to the south with maybe a few storms lingering in Southwest Nebraska and West-Central Kansas. The severe threat is expected to be low at that time though an isolated severe storm can not be ruled out. Otherwise, a cold front is expected to move in from the north a few hours after midnight. This front will help contribute to the chances for the lingering storms. The front will also swing winds to more out of the north and cool temperatures a bit which is why lows are expected to be in the 60's. Tomorrow, winds will be a bit stronger and out of the north with a few gusts up to 35-40mph, especially in the morning hours. There will still be a slight chance for a few storms in the aforementioned area through the afternoon hours as a 500mb trough swings near the area from the northeast. Otherwise, drier conditions across the area with clearing skies and high temperatures only reaching the low to mid 80's. Tomorrow night, winds are expected to weaken and become more light and variable through the night. Lows are forecasted to be in the 50's with mostly clear skies across the area. .LONG TERM...(Saturday night through Friday) Issued at 255 PM MDT Fri Jul 9 2021 For this long-term forecast period, the weather pattern will be in a transitionary status. Initially, a large upper level low pressure system will move slowly moving across the Midwestern US, and then the high pressure ridge to the west will be strengthening. Therefore, the Tri-State Region will initially be under north flow with dry conditions forecast and slightly cooler than normal temperatures. The weather pattern next week begins to transition to one dominated by another significant high pressure ridge across the western United States. This will have an impact on our area, and the result will come in the form of hot temperatures once again by mid-week. In addition, the forecast area will transition to northwest flow, which can be a favorable pattern for storms. There are chances for storms in the forecast, but the important details remain relatively uncertain, including exact timing, areas to be impacted, and how bad the storms will be. Model guidance isn't in great agreement either, which lowers confidence and what will happen precisely. Overall, you can expect a return to hot weather and an increase in storm chances by mid to late week, but how hot it will become or how bad and widespread any storms will be remains the big question. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1130 PM MDT Fri Jul 9 2021 KGLD sees VFR conditions throughout the 06Z TAF period. Winds at KGLD begin from the south around 12 kts before turning northeasterly at 9 kts at 08Z. At 11Z, KGLD winds increase to 12G22 kts and turn northerly then increase to 19G28 kts by 14Z. The northerly winds at KGLD then expect to slow to around 7 kts at 02Z. KMCK also expects to see VFR conditions during the 06Z TAF period. KMCK winds begin light and variable with a brief thunderstorm possible between 07-08Z that will change winds to southeasterly at 15G25. At 09Z, winds at KMCK turn northerly around 15 kts before increasing to 15G20 kts as vicinity thunderstorms start by 13Z. At 17Z, chances for thunderstorms look to end near KMCK with winds turning north- northwesterly at 15G25 kts. By 02Z, KMCK winds decrease to around 11 kts and turn northerly once again. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...KMK SHORT TERM...KAK LONG TERM...RRH AVIATION...076
Hazardous weather outlook, Jul 9, 9:54 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 854 PM MDT Fri Jul 9 2021 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-110300- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 854 PM MDT Fri Jul 9 2021 /954 PM CDT Fri Jul 9 2021/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY... A new Severe Thunderstorm Watch has been issued until 1 AM MDT (2 AM CDT) for areas along and south of I-70 from Kit Carson to Thomas to Gove County. A cluster of thunderstorms is currently moving across portions of Kit Carson and Cheyenne counties in Colorado. These storms are expected to continue moving east- southeast across the area, possibly producing hail greater than an inch, wind gusts up to 70mph, torrential rain, and frequent lightning. Thunderstorms chances will continue through the night, mainly near West-Central Kansas and Southwest Nebraska with the main hazard being cloud to ground lightning and potentially strong wind gusts. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... There is a chance for thunderstorms Saturday morning. Primary hazard at this time is cloud to ground lightning. Another chance for thunderstorms looks to be Tuesday through Thursday afternoon/evening. .SPOTTER INFORMATION STATEMENT... As the storms move across the area, any storm reports would be greatly appreciated!
In the hours before
Local storm report, Jul 10, 12:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM MDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 5 SE GOVE 38.91N 100.42W
07/09/2021 E59 MPH GOVE KS MESONET
FROM KSU MESONET SITE.
&&Special weather statement, Jul 10, 12:10 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
1210 AM CDT Sat Jul 10 2021
KSZ028-029-100545-
Gove KS-Logan KS-
1210 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND GOVE COUNTIES UNTIL
1245 AM CDT...
At 1210 AM CDT, thunderstorm outflow was located along a line
extending from 13 miles southeast of Wallace to 8 miles north of
Utica. Movement was north at 30 mph.
Winds in excess of 40 mph will be possible.
Locations impacted include...
Quinter, Gove, Winona, Monument, Russell Springs and The Monument
Rocks.
This includes Interstate 70 in Kansas between mile markers 96 and
113.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Kansas.
LAT...LON 3870 10148 3883 10147 3911 10139 3910 10015
3870 10015
TIME...MOT...LOC 0510Z 185DEG 24KT 3876 10142 3875 10013
JNLocal storm report, Jul 10, 12:11 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1111 PM MDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 9 S SAINT FRANCIS 39.64N 101.80W
07/09/2021 M61 MPH CHEYENNE KS MESONET
FROM KSU MESONET SITE.
&&Local storm report, Jul 10, 12:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1113 PM MDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST 2 W MONUMENT 39.10N 101.04W
07/09/2021 M56 MPH LOGAN KS MESONET
MESONET STATION UP841 1.9 W MONUMENT (UPR).
&&Local storm report, Jul 10, 12:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1133 PM MDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 9 S SAINT FRANCIS 39.64N 101.80W
07/09/2021 M61 MPH CHEYENNE KS MESONET
FROM KSU MESONET SITE.
0724 PM TSTM WND GST 9 N KANORADO 39.47N 102.04W
07/09/2021 M54 MPH SHERMAN KS PUBLIC
REPORT ON FACEBOOK OF 54MPH WIND GUST ON
PERSONAL WEATHER STATION.
0830 PM TSTM WND GST 7 SSW FLAGLER 39.20N 103.11W
07/09/2021 E50 MPH KIT CARSON CO PUBLIC
REPORT OF 40-50 MPH WINDS WITH STORM.
0846 PM FUNNEL CLOUD 2 SW STRATTON 39.29N 102.63W
07/09/2021 KIT CARSON CO 911 CALL CENTER
DISPATCH RELAYED REPORT OF FUNNEL CLOUD NEAR
INTERSTATE 70.
0851 PM TSTM WND GST AROYA 38.85N 103.13W
07/09/2021 M57 MPH CHEYENNE CO MESONET
MESONET STATION UP695 AROYA (UPR).
0852 PM TSTM WND GST 4 NE IDALIA 39.75N 102.26W
07/09/2021 M55 MPH YUMA CO MESONET
MESONET STATION CO047 385N220 IDALIA.
0855 PM TSTM WND GST 7 NNE AROYA 38.94N 103.07W
07/09/2021 M71 MPH CHEYENNE CO PUBLIC
REPORT OF 71MPH WIND GUST VIA TWITTER.
0908 PM HIGH SUST WINDS 1 W KIT CARSON 38.76N 102.81W
07/09/2021 M40 MPH CHEYENNE CO MESONET
MESONET STATION UP729 0.5 W KIT CARSON (UPR)
GUSTING TO 51MPH.
0910 PM TSTM WND GST LEOTI 38.48N 101.36W
07/09/2021 M62 MPH WICHITA KS MESONET
FROM KSU MESONET SITE.
0910 PM TSTM WND GST 2 W EDSON 39.33N 101.58W
07/09/2021 M54 MPH SHERMAN KS MESONET
MESONET STATION K5ED7 I-70 - EDSON
INTERCHANGE.
0914 PM HAIL KIT CARSON 38.77N 102.80W
07/09/2021 M0.25 INCH CHEYENNE CO 911 CALL CENTER
DISPATCH ALSO REPORTED NEAR ZERO VISIBILITY
DUE TO BLOWING DUST WITH THE STORM.
0917 PM TSTM WND GST 5 S BURLINGTON 39.23N 102.28W
07/09/2021 M51 MPH KIT CARSON CO ASOS
ASOS STATION KITR BURLINGTON CO AIRPORT.
0924 PM TSTM WND GST 2 E MCCOOK 40.20N 100.58W
07/09/2021 M53 MPH RED WILLOW NE ASOS
ASOS STATION KMCK MCCOOK AIRPORT.
0940 PM TSTM WND GST 1 NNE GOODLAND 39.37N 101.70W
07/09/2021 M51 MPH SHERMAN KS ASOS
ASOS STATION KGLD GOODLAND.
0940 PM TSTM WND GST 15 SE WALLACE 38.76N 101.39W
07/09/2021 M52 MPH LOGAN KS MESONET
WUNDERGROUND SITE REPORTS 52 MPH GUST.
0944 PM TSTM WND GST 15 SE WALLACE 38.76N 101.40W
07/09/2021 M55 MPH LOGAN KS MESONET
0955 PM TSTM WND GST 5 SE GOVE 38.91N 100.42W
07/09/2021 E59 MPH GOVE KS MESONET
FROM KSU MESONET SITE.
1013 PM TSTM WND GST 2 NNE GOODLAND 39.37N 101.70W
07/09/2021 M59 MPH SHERMAN KS ASOS
FROM OUTFLOW WINDS BEHIND THE STORMS.
1015 PM TSTM WND GST LEOTI 38.48N 101.36W
07/09/2021 M53 MPH WICHITA KS MESONET
MESONET STATION FW1490 LEOTI.
1034 PM TSTM WND GST TRIBUNE 38.47N 101.75W
07/09/2021 M52 MPH GREELEY KS AWOS
1047 PM TSTM WND GST 2 W MONUMENT 39.10N 101.04W
07/09/2021 M56 MPH LOGAN KS MESONET
MESONET STATION UP841 1.9 W MONUMENT (UPR).
------------------EXCESSIVE HEAT REPORTS--------------------------
1253 PM EXCESSIVE HEAT 1 E HILL CITY 39.37N 99.83W
07/09/2021 M105 F GRAHAM KS ASOS
ASOS STATION KHLC HILL CITY REPORTS HEAT
INDEX OF 105.
0115 PM EXCESSIVE HEAT GOVE 38.96N 100.49W
07/09/2021 M106 F GOVE KS PUBLIC
TEMP: 98. DEWPOINT: 70. STATION EVANS48.
0146 PM EXCESSIVE HEAT 5 S TRIBUNE 38.39N 101.74W
07/09/2021 M105 F GREELEY KS MESONET
MESONET STATION DW9439 TRIBUNE REPORTS HEAT
INDEX OF 105.
0153 PM EXCESSIVE HEAT 1 E HILL CITY 39.37N 99.83W
07/09/2021 M107 F GRAHAM KS ASOS
ASOS STATION KHLC HILL CITY REPORTS 107 HEAT
INDEX.
0155 PM EXCESSIVE HEAT 5 NW TASCO 39.41N 100.36W
07/09/2021 M106 F SHERIDAN KS MESONET
MESONET STATION 3859D 5 NW TASCO REPORTS
HEAT INDEX OF 106.
0234 PM EXCESSIVE HEAT ALMENA 39.89N 99.71W
07/09/2021 M105 F NORTON KS MESONET
MESONET STATION KALNV ALMENA REPORTS 105
HEAT INDEX.
0250 PM EXCESSIVE HEAT 6 E TRIBUNE 38.47N 101.65W
07/09/2021 M105 F GREELEY KS MESONET
MESONET STATION 2925D 5 E TRIBUNE REPORTS
HEAT INDEX OF 105.
0251 PM EXCESSIVE HEAT NORCATUR 39.84N 100.19W
07/09/2021 M105 F DECATUR KS MESONET
MESONET STATION FW8153 NORCATUR REPORTS 105
DEGREES HEAT INDEX.
0259 PM EXCESSIVE HEAT ALMENA 39.89N 99.71W
07/09/2021 M109 F NORTON KS MESONET
MESONET STATION KALNV ALMENA REPORTS A HEAT
INDEX OF 109.
0321 PM EXCESSIVE HEAT SELDEN 39.54N 100.57W
07/09/2021 M107 F SHERIDAN KS PUBLIC
WUNDERGROUND STATION KKSSELD3 REPORTS 107
HEAT INDEX.
0325 PM EXCESSIVE HEAT HOXIE 39.36N 100.44W
07/09/2021 M106 F SHERIDAN KS MESONET
MESONET STATION KHOXE HOXIE REPORTS HEAT
INDEX OF 106.
0355 PM EXCESSIVE HEAT 3 SE OAKLEY 39.10N 100.82W
07/09/2021 M105 F LOGAN KS AWOS
AWOS STATION KOEL 2 ESE OAKLEY REPORTS 105
HEAT INDEX.
0355 PM EXCESSIVE HEAT 1 S JENNINGS 39.66N 100.29W
07/09/2021 M105 F DECATUR KS MESONET
MESONET STATION K5HJN K-383 - 2 MI. SW OF
JENNINGS REPORTS HEAT INDEX OF 105.
&&Special weather statement, Jul 10, 12:33 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Goodland KS
1133 PM MDT Fri Jul 9 2021
COZ092-KSZ016-027>029-041-042-100615-
Cheyenne County CO-Wichita KS-Gove KS-Wallace KS-Greeley KS-
Graham KS-Logan KS-
1133 PM MDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO...WICHITA...WALLACE...LOGAN...GREELEY...GOVE
COUNTIES IN WEST CENTRAL KANSAS AND SOUTHWESTERN GRAHAM COUNTIES IN
NORTHWESTERN KANSAS UNTIL 1215 AM MDT/115 AM CDT/...
At 1133 PM MDT/1233 AM CDT/, thunderstorm outflow was located along a
line extending from 12 miles north of Pendennis to 10 miles northeast
of Hartman. Movement was northwest at 30 mph.
Winds in excess of 40 mph will be possible.
Locations impacted include...
Oakley, Leoti, Quinter, Sharon Springs, Tribune, Grainfield and
Grinnell.
This includes the following highways...
Interstate 70 in Kansas between mile markers 76 and 112.
Highway 385 between mile markers 136 and 139.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for east central Colorado...and west central Kansas.
LAT...LON 3860 10203 3862 10237 3907 10201 3912 10179
3913 10015 3922 10014 3922 10005 3913 10005
3911 10015 3870 10016 3870 10113 3841 10113
3826 10168 3826 10202
TIME...MOT...LOC 0533Z 143DEG 25KT 3882 10033 3824 10210
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:55 PM CDT | Special Weather Statement | GLD | Rawlins | 20 min |
| Jul 9, 9:38 PM CDT | Special Weather Statement | GLD | Sherman | 22 min |
| Jul 9, 10:25 PM CDT | Special Weather Statement | GLD | Thomas | 35 min |
| Jul 9, 10:35 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 40 min |
| Jul 9, 10:39 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 36 min |
| Jul 9, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 50 min |
| Jul 9, 11:23 PM CDT | Special Weather Statement | GLD | Graham | 37 min |
| Jul 9, 11:25 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 35 min |
| Jul 9, 11:56 PM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 10, 12:10 AM CDT | Special Weather Statement | GLD | Gove, Logan | 35 min |
| Jul 10, 1:23 AM CDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| Jul 10, 1:43 AM CDT | Special Weather Statement | GLD | Decatur | 47 min |
| Jul 10, 2:02 AM CDT | Special Weather Statement | GLD | Greeley, Wichita | 28 min |
| Jul 10, 2:15 AM CDT | Special Weather Statement | GLD | Sheridan, Sherman, Thomas | 45 min |
| Jul 10, 2:21 AM CDT | Special Weather Statement | GLD | Decatur, Norton | 39 min |
| Jul 10, 2:35 AM CDT | Severe Thunderstorm Warning | GLD | Norton | 25 min |
| Jul 10, 2:47 AM CDT | Special Weather Statement | GLD | Gove, Logan, Wallace | 43 min |
| Jul 10, 2:59 AM CDT | Special Weather Statement | GLD | Graham, Norton | 46 min |
| Jul 10, 3:07 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wallace, Wichita | 53 min |
| Jul 10, 3:12 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Norton, Sheridan | 33 min |
| Jul 9, 8:01 PM CDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jul 9, 8:17 PM CDT | Special Weather Statement | GLD | Kit Carson | 28 min |
| Jul 9, 8:46 PM CDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jul 9, 8:50 PM CDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| Jul 9, 8:56 PM CDT | Special Weather Statement | GLD | Kit Carson | 19 min |
| Jul 9, 9:03 PM CDT | Special Weather Statement | GLD | Kit Carson | 27 min |
| Jul 9, 9:23 PM CDT | Special Weather Statement | GLD | Kit Carson | 37 min |
| Jul 9, 9:51 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| Jul 9, 9:56 PM CDT | Tornado Warning | GLD | Kit Carson | 21 min |
| Jul 9, 10:01 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 44 min |
Nearby
Special Weather Statements in Kansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.